# SDR SWIA201231102

- Difficulty date: June 20, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 24,277 hours, 21,543 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE.  (FLT 2905)  REPLACED NOSE GEAR SELECTOR VALVE AND REPLACED OLEO PROX SENSOR BRACKET.  P/N 750006000, S/N OFF 1619.
